Vol. 87, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Axioms for closed left ideals in a Cāˆ—-algebra

Jen-Chung Chuan

Vol. 87 (1980), No. 1, 49ā€“57
Abstract

A set of axioms is formulated to describe the conditions under which a Banach algebra may be embedded as a closed left ideal in a C-algebra.

Mathematical Subject Classification 2000
Primary: 46H10
Secondary: 46L05
Milestones
Received: 11 December 1978
Revised: 25 April 1979
Published: 1 March 1980
Authors
Jen-Chung Chuan